# SDR USAA2013061300001

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 3183
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK - THE FOLLOWING EMERGENCY LIGHTS FAILED THE OPS CHECK: AISLE LIGHTS AT ROW 1 RT, ROW 3 RT, ROW 4 LT, ROW 11 RT, ROW 13 LT, 17 LT, ROW 8 RT & ROW 25 RT, R1 DOOR SLIDE LIGHT & R2 & L2 DOOR SLIDE LIGHT.  COMPLETED TROUBLESHOOTING OF EMERGENCY LIGHTS & FOUND DEFECTIVE BATTERY POWER SUPPLY M730.  REPLACED BATTERY POWER SUPPLY M730 IAW WDM 33-51-21 & 33-51-07.  OPS CHECK GOOD.
